# SDR AALA20100225TUL26

- Difficulty date: February 15, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 28,605 hours, 11,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN GOUGE AT STATION 500.  INSTALLED INTERIM REPAIR PER EA B737-53-009257.
